Citation: Share. "MDMA Rushes Dizziness: An Experience with MDMA (exp108593)". Erowid.org. Feb 8, 2017. erowid.org/exp/108593
This is just to share some negative experiences I had when younger.
I managed to frighten myself on a couple of occasions by taking large doses of MDMA on consecutive days. Following this I experienced dizziness and rushes for several (> 4) weeks afterwards.
My experience has been it faded slowly over a couple of months, with eating well, getting plenty of sleep and taking it as a warning to go easy in the future.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.